lambda-symmetries, nonlocal transformations and first integrals to a class of Painleve-Gambier equations


Yasar E.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.35, no.6, pp.684-692, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 6
  • Publication Date: 2012
  • Doi Number: 10.1002/mma.1584
  • Journal Name: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.684-692
  • Bursa Uludag University Affiliated: Yes

Abstract

In this work, we consider a class of PainleveGambier equations that model the motion of chain ball drawing with constant force in the frictionless surface. ?-symmetries, first integrals, integrating factors, nonlocal transformations and local transformations are derived by using the some recent studies that are proposed by Muriel and Romero. Copyright (c) 2012 John Wiley & Sons, Ltd.